# SDR WRNA201407230015

- Difficulty date: July 21, 2014
- Submitted: July 23, 2014
- Operation: Air carrier
- Aircraft: N950AR
- Make and model: Doug MD-11F
- Aircraft serial: 48461
- Aircraft time: 71,728 hours, 16,476 cycles
- Engine: Pwa PW4460
- Engine time: 56,472 hours, 14,477 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Making Metal
- Location: Nr 2
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: J, A

## Discrepancy

ON REACHING TOP OF CLIMB,  A LEVEL 2 OIL PRESSURE LOW DISPLAYED.  CREW FOLLOWED THE QRH PROCEDURES SIMULTANEOUSLY FOLLOWING THE QRH PROCEDURES "ENGINE SHUTDOWN IN FLIGHT" FOR ENG NR 2. THE CREW ACCOMPLISHED THE CHECKLIST THEN PROCEEDED TO DUMP APPROXIMATELY 50 KGS OF FUEL.  THE CREW DECLARED AN EMERGENCY LANDING, BUT RETURNED BACK TO DEPARTURE WITHOUT ANY FURTHER INCIDENTS OR DELAYS.  VISUALLY INSPECTED ENG NR 2, FOUND METAL SEDIMENT AT CHIP DETECTORS AND IN MAIN OIL FILTER.  REPLACED NR 2 ENGINE.
